Previous |  Up |  Next

Article

References:
[1] I. Anderson: Perfect matchings of a graph. J. Combinatorial Theory B 10 (1971), 183–186. DOI 10.1016/0095-8956(71)90041-4 | MR 0276105 | Zbl 0172.48904
[2] M. Behzad, G. Chartrand and L. Lesniak-Foster: Graphs & Digraphs. Prindle, Weber & Schmidt, Boston, 1979. MR 0525578
[3] C. Berge: Théorie des graphes et ses applications. Dunod, Paris, 1958. MR 0102822
[4] J. A. Bondy and U.S.R. Murty: Graph Theory with Applications. MacMillan, London, 1976. MR 0411988
[5] R. A. Duke: The genus, regional number, and Betti number of a graph. Canad. J. Math 18 (1966), 817–822. DOI 10.4153/CJM-1966-081-6 | MR 0196731 | Zbl 0141.21302
[6] P. Hall: On representatives of subsets. J. London Math. Soc. 10 (1935), 26–30. Zbl 0010.34503
[7] N. P. Homenko and A. D. Glukhov: Single-component 2-cell embeddings and the maximum genus of a graph. In: Some Topological and Combinatorial Properties of Graphs, preprint 80.8, N. P. Homenko (ed.), IM AN USSR, Kiev, 1980, pp. 5–23. (Russian) MR 0583197
[8] N. P. Homenko, N. A. Ostroverkhy and V. A. Kusmenko: The maximum genus of a graph. In: $\varphi $-Transformations of Graphs, N. P. Homenko (ed.), IM AN URSR, Kiev, 1973, pp. 180–207.
[9] M. Jungerman: A characterization of upper-embeddable graphs. Trans. Amer. Math. Soc. 241 (1978), 401–406. MR 0492309 | Zbl 0379.05025
[10] L. Nebeský: A new characterization of the maximum genus of a graph. Czechoslovak Math. J. 31 (106) (1981), 604–613. MR 0631605
[11] E. A. Nordhaus, B. M. Stewart and A. T. White: On the maximum genus of a graph. J. Combinatorial Theory B 11 (1971), 258–267. DOI 10.1016/0095-8956(71)90036-0 | MR 0286713
[12] R. Rado: A theorem on independence relations. Quart. J. Math. (Oxford) 13 (1942), 83–89. DOI 10.1093/qmath/os-13.1.83 | MR 0008250 | Zbl 0063.06369
[13] G. Ringel: The combinatorial map color theorem. J. Graph Theory 1 (1977), 141–155. DOI 10.1002/jgt.3190010210 | MR 0444509 | Zbl 0386.05030
[14] J. Širáň: Duke’s theorem does not extend to signed graph embeddings. Discrete Math. 94 (1991), 233–238. DOI 10.1016/0012-365X(91)90029-2 | MR 1138602
[15] J. Širáň and M. Škoviera: Characterization of the maximum genus of a signed graph. J. Combinatorial Theory B 52 (1991), 124–146. DOI 10.1016/0095-8956(91)90099-6 | MR 1109428
[16] W. T. Tutte: The factorization of linear graphs. J. London Math. Soc. 22 (1947), 107–111. MR 0023048 | Zbl 0029.23301
[17] A. T. White: Graphs, Groups, and Surfaces. North Holland, Amsterdam, 1973. Zbl 0268.05102
[18] R. J. Wilson: Introduction to Graph Theory. Longman Group, London, 1975. MR 0826772
[19] N. H. Xuong: How to determine the maximum genus of a graph. J. Combinatorial Theory B 26 (1979), 217–225. DOI 10.1016/0095-8956(79)90058-3 | MR 0532589 | Zbl 0403.05035
Partner of
EuDML logo